Hydrochlorothiazide for Post-Cheat Weekend Water Loss

  1. Hydrochlorothiazide for Post-Cheat Weekend Water Loss


    So I'm getting back from vacation. I did loosen the diet up, I was on vacation, I didn't go crazy, but I did bloat up quite a bit from eating carbs where I would have, like, 20g/ day before for months and months... so I've got some 25mg tablets of hydrochlorothiazide. I was wondering if, to drop this extra water, I should take this in the morning for three days, or just drink 3 gallons of water/ day for the next three days... if I take the hydrochlorothiazide, how much water should I drink so as I don't completely dry myself out and dehydrate to dangerous levels? I know the answer is "If you have to ask these questions, you have no place taking a prescription diuretic" but eh, I thought I'd just throw it out there.


  2. In three days, if you get back to your normal diet the bloat from your carb up vaca should be gone with or with out the diuretic.
    ~ Nothing can kill the Grimace!!



  3. Go for it.. its a very mild diuretic and 25mg a few times is not going to offset electrolyte levels to crazy limits. I personally take 12.5mg ED regardless for blood pressure issues, but ill pop 40mg of lasix after a crazy day of binge eating.

    Miek
    •   
       


  4. Thank you both!

Similar Forum Threads

  1. Retaining water and fat loss
    By ken22 in forum Weight Loss
    Replies: 4
    Last Post: 05-04-2011, 02:28 AM
  2. Cheat day/weekend.....very interesting
    By met5121 in forum Supplements
    Replies: 5
    Last Post: 10-22-2009, 06:46 PM
  3. Post your water bottle
    By Rugger in forum General Chat
    Replies: 9
    Last Post: 09-11-2008, 10:50 AM
  4. Need help with my post photoshoot cheat/binge!
    By heavyduty in forum Bodybuilding Contest Preperation
    Replies: 1
    Last Post: 05-22-2008, 07:55 PM
Log in
Log in